How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick, MD Your Own Question
Dr. Rick, MD
Dr. Rick, MD, Board Certified MD
Category: Dermatology
Satisfied Customers: 11176
Experience:  20+ years as a doctor. Internal Medicine Internship in NYC
48069651
Type Your Dermatology Question Here...
Dr. Rick, MD is online now
A new question is answered every 9 seconds

I have been experiencing extremely dry skin on my penis for

Customer Question

Hello, I have been experiencing extremely dry skin on my penis for about a week now. It has had dry cracks and scaly/flaky skin that is peeling. I have been using lotrimin as I thought it was a yeast infection but that has seemed to further the dryness. Any help would be greatly appreciated. I am not sure how to add a photo, but can if that will help.
Thanks,
Joe
Submitted: 6 months ago.
Category: Dermatology
Expert:  Dr. Rick, MD replied 6 months ago.

Hi. Dr Rick here. I completed an Internal medicine internship in NYC and have two decades of clinical experience. How can I assist you today?

Expert:  Dr. Rick, MD replied 6 months ago.

How old are you?

Is this happening anywhere else on your body?

Do you have any discharge/pain/other lesions?

Do you have any other symptoms?

You can attach a picture using the paperclip on your screen. Make sure the area of interest is in clear focus.

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Customer: replied 6 months ago.
I'm 24, it's not happening anywhere else on my body. The only pain is slight from the cracked skin. No other symptoms and I don't take any medication. I have been using Clotrimazole USP1% (Lotrimin AF) but that has not seemed to make a difference, as I thought from online research that it was (still may be) a yeast infection.Thanks
Expert:  Dr. Rick, MD replied 6 months ago.

That looks like eczema.....rare on the entire penis..

So. What should you do?

1. Stop the lotrimin. It is not helping

2. Have your primary care MD have a look at your penis....or, even better yet, a dermatologist.

3. Stop trying to deal with this on your own.

4. It is not a STD.

Does this make sense to you?

I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the excellent feedback button for this encounter. And, don’t forget, I work for tips. I would also be happy to continue to answer any more questions you have until we have resolved your concern.

Dr. Rick MD FACS